# SDR AU970670

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4K
- Propeller: Mcauly 1A170FFA
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: L2755736A
- Condition: Cracked
- Location: Cyl Base Pad
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED IN WEB BETWEEN CYLINDER BASE PADS -CRANKSHAFT GEAR SPALLED - CAM GEAR TEETH SPALLED - FUEL PUMP IDLER GEAR TEETH SPALLED - OIL PUMP HOUSING SCORED - STARTER RING GEAR CHIPPED
